# SDR A6WA200940350

- Difficulty date: June 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,961 hours, 20,241 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE ASSY CORRODED.  CREW ESCAPE HATCH OUT HANDLE ASSY REPLACED IAW AMM 52-22-03-400-801.  (K)
